MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event.The 4095 surgical table was inspected, and no issues were noted with the function or operation; the reported event was unable to be duplicated.The "cracking noise" heard by user facility personnel may be attributed to an object being underneath the table top during articulation and blocking the movement.The 4095 operator manual states, "warning, personal injury hazard - unanticipated table movement could cause patient injury.Patient must be secured to the table in accordance with recommended positioning practices.Patient injury may result if the operator of this table is not completely familiar with the controls for patient positioning and table operation." the operator manual further states, "tabletop articulation and patient positioning patient safety straps warning personal injury hazard - failure to keep the patient properly secured with the patient safety straps at all times could result in death or serious injury." steris offered in-service training on the proper use and operation for the 4095 surgical table and is awaiting a response.The 4095 surgical table was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their 4095 surgical table went into trendelenburg position and tilted to the left without being commanded to do so.A "cracking noise" was heard and user facility personnel stated the patient "fell" from the table.The procedure was completed successfully, and no procedure delay or injury was reported.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation for the 4095 surgical table; however, the user facility declined.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22612380
Report Number1043572-2025-00070
Device Sequence Number5418789
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)250225
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown